# SDR VNAA202409010007

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Duct
- Part number: 6902825023
- Condition: Cracked
- Location: Fueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH.   AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH. (SM) WAS REPAIRED PER PER. REO. 690-28-25-023 REV.--
